Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I just started takingTradjenta. I’m noticing some significant stomach issues

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2006
Answered : 1776 Questions
Question
I just started takingTradjenta. I’m noticing some significant stomach issues like gas, bloating,aching. I had the same reaction from Metrormin. Is this something that will dissipate with time or is the drug just not for me?
YYYY@YYYY
Thu, 8 Feb 2018 in Diabetes
 
 
Answered by Dr. Mirjeta Guni 33 minutes later
Brief Answer:
About Trajenta:

Detailed Answer:
Hello,
I have gone carefully through your concern.
One of the most serious side effects of Trajenta is pancreatitis differently form metformine.
Usually we recommend the patient to see a physician in order to exclude pancreatitis when they experience severe pain in the upper stomach spreading to your back, nausea and vomiting, loss of appetite ect.
So i would recommend to let your physician know about the symptoms.
If pancreatitis is ruled out, than you may continue with Trajenta.
Hope the information will help.
Kind regards,
Dr.Mirjeta
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor